# SDR AALA201909099022

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 25,819 hours, 2,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: OFCR FLASHLIGHT NEEDS TO REPLACE BATTERY. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-01.
